Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Nonsmoothable, locally indicable group actions on the interval

Danny Calegari

Algebraic & Geometric Topology 8 (2008) 609–613
Bibliography
1 J Cantwell, L Conlon, An interesting class of $C^1$ foliations, Topology Appl. 126 (2002) 281 MR1934265
2 B Deroin, V Kleptsyn, A Navas, Sur la dynamique unidimensionnelle en régularité intermédiaire, Acta Math. 199 (2007) 199 MR2358052
3 É Ghys, V Sergiescu, Sur un groupe remarquable de difféomorphismes du cercle, Comment. Math. Helv. 62 (1987) 185 MR896095
4 S Hurder, Entropy and dynamics of $C^1$ foliations
5 Navas,A., On the dynamics of (left) orderable groups arXiv:0710.2466
6 Navas,A., Grupos de difeomorfismos del círculo, Ensaios Matemáticos (2007)
7 F Sergeraert, Feuilletages et difféomorphismes infiniment tangents à l'identité, Invent. Math. 39 (1977) 253 MR0474327
8 W P Thurston, A generalization of the Reeb stability theorem, Topology 13 (1974) 347 MR0356087